# SDR DALA2020021081035

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 200-210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DOOR JAMB WEB ON STA 200-210 AND X =54 AT FWD WET AREA MRB 53?211?01 (W1) . CORROSION LEVEL 2. DOOR JAMB WEB ON STA 200-210 AND X=54 AT FWD WAS REPAIR PER MD-90 SRM 53-00-01 PAR.8 FIG.6 VOL.I (UT) WAS ACCOMPLISHED PER NDT SPM 04-00-07 PAR . 5 FIG 3 SHEET 1-2; NOMINAL THICKNESS ON DOOR JAMB WEB STA 200- 210 AND X=54 AT FWD WET AREA IS 0.055" AND MINIMUM REMAINING THICKNESS IS 0.034" THEREFORE IS OUT OF LIMITS PER MD90 SRM VOL. I 53-00-01 PAR. 5 FIG. 3 EQUIPMENT PANAMETRICS OLYMPUS 38DL PLUS EXP. DATE 14-NOV-20 S/N: 151215011, TRANSDUCER SONOPEN V260 (1480720)
